# SDR SWIA97869

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: SM600BA60N1
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUXILIARY PITOT HEAT FAILS IN-FLIGHT AFTER 8 OR 9 MINUTES.  RETURNED TO SLC.  REMOVED AND REPLACED K0093 RELAY.  AUXILIARY PITOT CHECKS GOOD.
